# SDR ASAA2016101418332

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,570 hours, 4,979 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL ANNUNCIATOR ON PRESSURIZATION PANEL ILLUMINATED.  SWITCHED TO ALTERNATE SYSTEM, OPERATES NORMALLY.  ACFT GROUNDED. IAW AMM 21-31 TASK 801 PERFORMED BITE CHECK ON BOTH DCPC.  CLEARED FAULTS. SYSTEM RESTORED NO HISTORY PAST ON PAST 30 DAYS OK FOR CONTINUED SERVICE.
